Two new families of commutative semifields

Alan Ronald Prince

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)547-550
Number of pages4
JournalBulletin of the London Mathematical Society
Volume32
Publication statusPublished - 2000

Cite this

Prince, Alan Ronald. / Two new families of commutative semifields. In: Bulletin of the London Mathematical Society. 2000 ; Vol. 32. pp. 547-550.
@article{c6bcd003575c44f09dd1baf9c1b9bc08,
title = "Two new families of commutative semifields",
author = "Prince, {Alan Ronald}",
year = "2000",
language = "English",
volume = "32",
pages = "547--550",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",

}

Two new families of commutative semifields. / Prince, Alan Ronald.

In: Bulletin of the London Mathematical Society, Vol. 32, 2000, p. 547-550.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Two new families of commutative semifields

AU - Prince, Alan Ronald

PY - 2000

Y1 - 2000

M3 - Article

VL - 32

SP - 547

EP - 550

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -